# SDR DALA2020010600063

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 78,647 hours, 15,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXT EMER LET @ DOOR 4L INOP C/A REP PWR SUPPLY & BATT PACK M739 REF B767-400 M/M 33-51. LT OPS CK GOOD. (6221800)
